Diffeomorphisms of Elliptic 3-Manifolds

Sungbok Hong, John Kalliongis, Darryl McCullough, J. Hyam Rubinstein

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationDiffeomorphisms of Elliptic 3-Manifolds
PublisherSpringer Verlag
Pages1-154
Number of pages154
ISBN (Print)9783642315633
DOIs
Publication statusPublished - 2012

Publication series

NameLecture Notes in Mathematics
Volume2055
ISSN (Print)0075-8434

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Hong, S., Kalliongis, J., McCullough, D., & Rubinstein, J. H. (2012). Diffeomorphisms of Elliptic 3-Manifolds. In Diffeomorphisms of Elliptic 3-Manifolds (pp. 1-154). (Lecture Notes in Mathematics; Vol. 2055). Springer Verlag. https://doi.org/10.1007/978-3-642-31564-0